Nurofen for Children Baby Medicine Strawberry Ibuprofen, 100 mg – 3 Months Plus – 100 ml

£3.50

Suitable for babies from 3 months and weighing over 5 kg
Starts to get to work in 15 minutes to relieve fever
Up to 8 hours fever relief

Categories: ,

Product Description

Nurofen for Children Baby 100 mg/5 ml Oral Suspension is a liquid Ibuprofen suspension that provides pain and fever relief for children for up to 8 hours.

Ingredients

Each 5ml Of Oral Suspension Contains 100mg Ibuprofen, Also Contains: Maltitol Liquid, See Leaflet For Further Information

Safety Warning

Warning: do not take more medicine than the label tells you to. Do not give this product if your child: is under 3 months old or weighs less than 5kg has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers is taking other nsaid painkillers, or aspirin with a daily dose above 75mg has a fructose intolerance speak to your doctor or pharmacist before giving this product if the child: has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, or has chicken pox. Medical advice is required before taking this medicine in case of the following conditions: pregnancy trying to get pregnant being elderly being a smoker keep all medicines out of the sight and reach of children not suitable for children under 3 months of age or weighing less than 5kg.

Manufacturer Contact Information

Wellcroft House Wellcroft Road Slough Sl1 4Aq

See more

Suitable for babies from 3 months and weighing over 5 kg
Starts to get to work in 15 minutes to relieve fever
Up to 8 hours fever relief
Free from artificial colours and flavours
Non-drip syringe for accurate and easy dosing
Reduces temperature (including fever caused by immunisation)
For the relief of mild to moderate pain such as: teething, toothache, sore throats, headache, minor aches and sprains
Relieves symptoms of cold and flu
Nurofen for Children Strawberry: Baby Oral suspension; contains ibuprofen, for children over 3 months (weighing more than 5 kg); always read the label-UK/N/1017/0053(1)

Product Name

Weight

Volume

Units

Storage Instructions

Brand

Date First Available

Reviews

There are no reviews yet.

Be the first to review “Nurofen for Children Baby Medicine Strawberry Ibuprofen, 100 mg – 3 Months Plus – 100 ml”

Your email address will not be published. Required fields are marked *